Online forums

Before you can post or reply in these forums, please complete your profile

Complete your profile

Before you can post or reply in these forums, please join our online community.

Forum membership is open to anyone residing in Australia.

Join the online community Community rules Coping during the Coronavirus outbreak

Forums / Anxiety / back again.

Topic: back again.

11 posts, 0 answered
  1. JennaD
    JennaD avatar
    8 posts
    27 August 2021

    hi all I’m 3 weeks into taking my medication again 2 weeks on one dose and 1 week on a higher does.
    I felt for a little bit that it was working I stopped crying everyday had energy to do things like my nails which I enjoy doing. but the past few days have just been crap honestly.
    ive only had one panic attack since which was just before, I got hot and my heart started beating fast and I just broke down I honestly just can’t handle the panic attacks, I’m still waiting to see someone I’m still at that point where I feel there’s something wrong with me like cancer I feel like I live most days in constant anxiety.
    I feel my tablets are making me shaky and dizzy and just out of it some days when I was first put on tablets I was pregnant so I wasn’t getting the full effect of the tablet but now I am I spoke to a pharmacist yesterday who said it shouldn’t hightend my anxiety but I feel it does I know taking a new dose will give me side affects as it has to get into my system again but the only main ones I have are feeling sick and the dizziness and of course heightend anxiety.
    I know everyone’s different but just wanted to hear your guys story’s about panic disorders and how you guys deal with it.

    I know I still have at least another 3 weeks till my tablets should start working properly I just feel it’s taking forever and having to go threw all this again because I stopped my tablets when I shouldn’t have, I know I’ll get threw this just wish it would go faster.

  2. Positive_vibes89
    Community Champion
    • Outstanding members who have volunteered their time to support others here on the forums
    • A member of beyondblue's blueVoices community
    Positive_vibes89  avatar
    125 posts
    27 August 2021 in reply to JennaD

    Hi Jenna,

    Thank you for posting.

    I am not a qualified health practioner (yet) but I can help in relation to medication knowledge that I have learnt.

    Kind Regards

    Positive_vibes89

    1 person found this helpful
  3. JennaD
    JennaD avatar
    8 posts
    27 August 2021 in reply to Positive_vibes89

    I don’t think where aloud to post our tablet names on here. I have been on this medication before it’s what helped the first time so the doctor put me back on it but it’s only been 3 weeks and he upped my dosage last week, I’ve read posts on here of people saying there doctors and pharmacies tell them some medication side effects can cause increased anxiety but will go away after some time. I do appreciate you trying to help though thank you ☺️

  4. Positive_vibes89
    Community Champion
    • Outstanding members who have volunteered their time to support others here on the forums
    • A member of beyondblue's blueVoices community
    Positive_vibes89  avatar
    125 posts
    27 August 2021 in reply to JennaD

    Thank you for pointing that out Jenna, I am new to being a champion. Generally with your tablets there will be an information leaflet, if you have not read it might be a good idea to do so.

    Im sorry to hear they are causing you discomfort. I took anti depressants in the past and had nausea, dizziness and anxiety too. They subside once your body gets used to it, builds a tolerance. Im sorry you're going through a tough time with all this. I think an appointment with your GP would be a good idea to discuss your experience.

  5. geoff
    Life Member
    • Life membership is awarded by beyondblue for providing outstanding peer support to the online community over a period of 3+ years.
    • A member of beyondblue's blueVoices community
    geoff avatar
    15584 posts
    28 August 2021 in reply to JennaD

    Hello JennaD, people always worry about taking antidepressants (AD), but what a friend may be taking and you've been prescribed the same AD and they're suffering from side-effects, which may only be temporary, doesn't mean the same will happen to you, they have to build up in our system and this normally takes about 6 weeks, then we benefit from them.

    We read Dr Google and read up on this particular AD, which they need to list all the side-effects because that's their defence against legal action and some may affect you, but normally they settle down, during this period it may be uncomfortable but their job is to help you and will do so eventually, if not then contact your doctor, it's best for them to decide what to do, rather doing it yourself because it only takes you back to square one again.

    I'm really sorry this has happened to you and my apologies.

    Geoff.

  6. JennaD
    JennaD avatar
    8 posts
    28 August 2021 in reply to geoff
    I read up about them when I was first put on them and like I said being pregnant I wasn’t getting the full effect of it but now I am like you said everyone has different side effects and I guess I’m lucky I didn’t get them as bad as some people, just never knew that they could highten everything! the panic attack I had last night wasn’t bad like I’ve had before I just hate there still happening 😔 can it affect it also if I’m taking a different brand of my tablets like same ones but different generic brand ? I was on them for 5 years and they helped a lot and I stopped suddenly and it all came back like I said I’m 3 weeks into taking them again but my dosage got upped last week could that be why everything is happening again cause it’s gotta get into my system? I just hate it constantly makes me think there’s something wrong with me 😔
  7. JennaD
    JennaD avatar
    8 posts
    28 August 2021 in reply to JennaD
    and also I’ve been gagging a lot more is that a side effect of AD’s?
  8. Petal22
    Community Champion
    • Outstanding members who have volunteered their time to support others here on the forums
    • A member of beyondblue's blueVoices community
    Petal22 avatar
    1549 posts
    29 August 2021 in reply to JennaD

    Hi JennaD,

    Sorry you are feeling this way but hang in there you WILL get there just keep persevering I know it’s hard when we are waiting for our antidepressant to get to its full impact but it will…….. you have been here before and gotten through it you will again…. 😊

    Just try to keep busy…… write a list of things you want to get done and each time you do one cross it off the list….

    I understand panic attacks are difficult….. just practice slowing down your breathing……. When you have distressing thoughts just try to allow them to be there and not give them your attention……… you could say to yourself in a calm way “ oh here comes that thought again “ and then put your focus straight onto something else and not on the thought… it takes practice but it can be done….

    If things do get too distressing for you please go back and see your gp..

    im here to chat

  9. geoff
    Life Member
    • Life membership is awarded by beyondblue for providing outstanding peer support to the online community over a period of 3+ years.
    • A member of beyondblue's blueVoices community
    geoff avatar
    15584 posts
    29 August 2021 in reply to JennaD

    Hello Jenna, the generic brand should be the same as the one your doctor prescribed, they're generic because they are slightly cheaper and the pharmacist can't give you anything but for what you've been prescribed, except a generic brand.

    If the medication has been upped in dosage then this could quite easily affect you but should settle down after a little while and any side effects that you have but aren't mentioned anywhere could certainly happen.

    The trouble that people decide to do after they have taken an AD for, let's say 5 years and have been feeling so much better for a while, make their own decision and believe they don't need to take this AD anymore and stop, maybe against doctors orders, if they were told, but aren't unfortunately, ready to face the world again without medication, then there is a chance that what they were suffering from slowly returns and can't understand why.

    If I can say that I've been taking my AD for over 20 years and have no intention of stopping, why, because I know that if I do happen to run out of AD's then my mood suddenly drops back to the black hole, so I need to take them, and nobody needs to know, as my brain can't function properly without them, it's lacking the bridge that these AD supply

  10. geoff
    Life Member
    • Life membership is awarded by beyondblue for providing outstanding peer support to the online community over a period of 3+ years.
    • A member of beyondblue's blueVoices community
    geoff avatar
    15584 posts
    29 August 2021 in reply to JennaD

    Hello Jenna, I'm sorry I just typed a reply back to you but something happened to BB where I've lost it, I will try again.

    Geoff.

  11. geoff
    Life Member
    • Life membership is awarded by beyondblue for providing outstanding peer support to the online community over a period of 3+ years.
    • A member of beyondblue's blueVoices community
    geoff avatar
    15584 posts
    29 August 2021 in reply to JennaD

    Hello Jenna, I found it in my 'history' button.

    -----it's lacking the bridge that this AD allows me to function.

    Let it settle down.

    Best wishes.

    Geoff.

Stay in touch with us

Sign up below for regular emails filled with information, advice and support for you or your loved ones.


Sign me up